The Dirichlet problem in convex bounded domains for operators with L8-coefficients

Matthias Hieber, Ian Wood

Research output: Contribution to journalArticlepeer-review


Consider the Dirichlet problem for elliptic and parabolic equations in non-divergence form with variable coefficients in convex bounded domains of Rn. We prove solvability of the elliptic problem and maximal Lq-Lp-estimates for the solution of the parabolic problem provided the coefficients aij∈L∞ satisfy a Cordes condition and p∈(1,2] is close to 2. This implies that in two dimensions, i.e., n=2, the elliptic Dirichlet problem is always solvable if the associated operator is uniformly strongly elliptic, and p∈(1,2] is close to 2, for maximal Lq-Lp-regularity in the parabolic case an additional assumption on the growth of the coefficients is needed.
Original languageEnglish
Pages (from-to)721-734
Number of pages14
JournalDifferential and Integral Equations
Issue number7
Publication statusPublished - 01 Jul 2007


Dive into the research topics of 'The Dirichlet problem in convex bounded domains for operators with L8-coefficients'. Together they form a unique fingerprint.

Cite this